MathSciNet Relay Station
MathSciNet bibliographic data
MR896010 41A65 (42C10)
Mhaskar, H. N.; Saff, E. B. Where does the $L^p$-norm of a weighted polynomial live? Trans. Amer. Math. Soc. 303 (1987), no. 1, 109–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement